# SDR FDEA201402190369

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX144N110736
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1060 BETWEEN STRINGER 16R TO STRINGER 17R, FRAME AFT SIDE HAS CORROSION.  REMOVED DAMAGED FAILSAFE CHORD, CORRODED, IAW SRM 51-40-02.  FABRICATED NEW FAILSAFE CHORD PN FX-144N1107-36 STAM TRAVELER T14 1046452 IAW DWG 144N1107-36. INSTALLED NEW FAILSAFE CHORD IAW SRM 51-40-02, AT STATION 1060 STRINGER 9R - 18R.
